# SDR TWAA9754002

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N978Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47250
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 614 - STL - DURING CRUISE EMERGENCY EGRESS LIGHTS ILLUMINATED IN LAST THREE ROWS OF COACH.  REMOVED, CLEANED AND RECONNECTED BATTERY PACK CONNECTOR.  OPERATIONAL CHECK NORMAL.  (M)
